# SDR 97ZZZX36

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93QS
- Make and model: Cessna S550
- Aircraft serial: S5500093
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENTRANCE DOOR SEAL LEAKING AT ALTITUDE.  FOUND BAD CABIN DOOR SEAL.
